It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-22-2001, 09:37 AM   #1
Junior Member
 
Join Date: Jan 2001
Location: canada
Posts: 39
Kala HB User
b-friends impotence

a guy i have been seeing, is having problems getting and maintaing an erection, i think he has had this problem for a couple months now, but he went to a walk in clinic, the other day, and they gave him, a mild antindepressant, but this just seemed kind of odd to me, he says he is not under any stress, and he told the doctor that, is there anything he can do on his own to get past this ?
does anyone have any of their own experiences with this problem to share with me ?

 
Old 06-22-2001, 02:26 PM   #2
Senior Veteran
(male)
 
Join Date: Dec 2000
Posts: 2,640
Lance2 HB UserLance2 HB UserLance2 HB User
Re: b-friends impotence

Erections can be caused by many different factors and sometimes antidepressant meds actually cause problems in that department. Sounds like the walk-in clinic didn't really evaluate what was going on. You might suggest that he see his regular physician or a urologist if he thinks this is a physical thing. I'd like to suggest that he write us here at the board, this is something that all of us battle at some point, we may be able to help him deal with it from the male perspective. It's not something that many of us want to talk about.....we seem to take it very personal when things don't work out in that area!

 
Sponsors Lightbulb
   
Old 06-22-2001, 02:50 PM   #3
Senior Member
 
Join Date: Dec 2000
Location: UK
Posts: 104
Roger100 HB User
Re: b-friends impotence

Kala , I agree with Lance, he should see his GP and the GP hopefully sends him to a urologist. However it can take some time to find and fix the exact problem. However in the meantime Viagra usually helps out.
Give us some more detail if you can. Do you need moral support? You should not blame yourself.

 
Old 06-22-2001, 04:20 PM   #4
 
Join Date: Jun 2001
Location: Dallas, TX, USA
Posts: 0
Svcman69 HB User
Re: b-friends impotence

Kala, to be of any real assistance, beyond the excellent advice given already about seeing his physican, we need more information.

His age, might be a great place to start, and then maybe a little about how and when this started, has it ever beeen a problem before etc.

ED (erectile dysfuction) can have many sources, fortunately, it generally turns out to be something mental rather than physical.

Viagra can be an assistant to the mental as well as the physical. Can help him over come the fear of not rising to the ocassion again , and this just leads to it happening more and more. Guess its just a confidence thing.

Good luck to both of you.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), Bob652 (7), wachix (7), tommy124 (6), Vanilla Kiss (6), aowshea (5), Mod-S4 (5), Just Tell Me (5), solofelix (4)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!